The American journal of gastroenterology · 1998
Acute hepatitis, autoimmune hemolytic anemia, and erythroblastocytopenia induced by ceftriaxone.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Longo F, Hastier P, Buckley M J, Chichmanian R M, Delmont J P
Аннотация
An 80-yr-old man developed acute hepatitis shortly after ingesting oral ceftriaxone. Although the transaminases gradually returned to baseline after withholding the beta lactam antibiotic, there was a gradual increase in serum bilirubin and a decrease in hemoglobin concentration caused by an autoimmune hemolytic anemia and erythroblastocytopenia. These responded to systemic steroids and immunoglobulins. Despite the widespread use of these agents this triad of side effects has not previously been reported in connection with beta lactam antibiotics.